# SDR CALA2024111802888

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001000
- Condition: Chafed
- Location: Zoen 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE FLOOR BEAM Y1292 AT FR66 HAS CHAFING PER HAECO LCQ N/R 9296433/20433  REMOVED AND REPLACED AFT CABIN LH SIDE FLOOR BEAM Y-1292 AT FR66 IAW A319 SRM 51-72-11 AND SRM 51-42-11 CAT A.
